# SDR CALA2022122103455

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 67,885 hours, 23,394 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Relay
- Part number: 29274130032
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM LIGHT LIGHT ON MAIN ELECTRIC AND AUTO PILOT STAB  TRIM FAIL. STAB OUT OF TRIM L IGHT SPEED TRIM FAIL LIGHTS ILLUMINATED. PLACED MAIN ELECTRIC AND AUTO PILOT TO CUTOFF AND USED MANUAL TRIM TO RETURN TO EWR. VERBAL FROM CREW. RIGHT AFTER TAKE OFF BOTH CAPT AND F/O''S AFTER MAINT ARRIVAL RETURNED STAB TRIM SWITCHES TO NORMAL AND ELECTRIC STAB TRIM SWITCHES DID NOT MOVE TRIM IN EITHER BOTH CAPT AND F/O TRIM SWITCHES WORK NORMALLY. NO FURTHER DIRECTION. CYCLED MAIN ELECTRIC AND AUTO PILIOT CUTOFF SWITCHES TROUBLESHOOTING ACCOMPLISHED. NO HELP.  MANUAL TRIM WORKED NORMALLY. STAB OUT OF TRIM LIGHT AND T/S IAW FIM TASK 22-11 TASK 851, SSM 27-41-11 & WDM 27-41-11 & A/C OK TO CONTINUE.
